# SDR USAA920070967

- Difficulty date: October 13, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 37,010 hours, 14,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - CORROSION ON THE R2 DOOR CUTOUT LOWER SILL PREVIOUSLY REPAIRED AREA, BS 3101 / FR 65, -Y1732.  REPAIRED THE R2 DOOR CUTOUT LOWER SILL, BS 3101 / FR 65, -Y1732 IAW A320 SRM 53-41-14.
